Curves of genus 3

Hirschfeld, J (2010) Curves of genus 3. Rendiconti di Matematica, 30 (1). pp. 77-88. ISSN 0033-4427

Full text not available from this repository.

Abstract

Any curve of genus 3 can be represented as a plane quartic curve. The question of the maximum number of points on such a curve over a finite field is discussed.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: James Hirschfeld
Date Deposited: 06 Feb 2012 20:53
Last Modified: 30 Jul 2013 12:27
URI: http://sro.sussex.ac.uk/id/eprint/28569
📧 Request an update